# SDR SWAA2015100944762

- Difficulty date: September 26, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STUB BEAM INNER CHORD LOWER FASTENER HOLE CRACKED AT BS 616, STRINGER 17R.  REPAIRED CHORD IAW EA.
